# SDR USAABA03036

- Difficulty date: October 15, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 978B000001
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE LGW-CLT, CREW COULD NOT CONTROL TEMPERATURE IN THE CABIN.  THE FLIGHT TURNED BACK TO LGW, HOWEVER, THE CREW WAS ADVISED TO TURN BOTH HEAT SOURCES OFF. THIS ACTION EVENED OUT THE TEMPERATURE THROUGHOUT THE CABIN.  FLIGHT THEN RESUMED ITS ROUTE TO CLT.  FLIGHT DIVERTED TO PHL FOR FUEL.  MAINTENANCE REPLACED THE AFT ZONE TEMPERATURE CONTROLLER.  (M)
